# SDR DALA1213673119

- Difficulty date: February 24, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND CABIN FLOOR SUPPORT AT FR64 TO FR70  -Y465 SEVERAL HOLES POINT CORRODED.  REMOVED CORROSION IAW A319 SRM 51-74-00 FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-00-14 FIG 02.  ORIG MAT. .155" DAMAGE DIA. L=1.3" X W=.930" X D=.080".  REPLACED FLOOR SUPPORT BEAM P/N D5347228400800 IAW A319 SRM 51-42-11.
